How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64424
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I had scabies, cured them with permethrin 5%, did it 4

Resolved Question:

hello there i had scabies, cured them with permethrin 5% , did it 4 times, after a month it looked all fine when all of a sudden few days ago i got high temperature and i took and antibiotic and they came out like crazy, what shall i do? stop the antibiotic? or finish to tale my antibiotic pills and then get the cream again? please help
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

You need to see the doctor that gave you the antibiotic.

This might not be scabies, but an allergic reaction to the antibiotic.k

Call that doctor now.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

DrRussMD and 2 other Medical Specialists are ready to help you

Related Medical Questions